# SDR AALA202205131909

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A300*
- Aircraft serial: 6650
- Aircraft time: 20,870 hours, 8,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND SEAT ROWS 11, 12, AND 13 EMERGENCY LIGHTS ON CENTER AISLE ATTACHED TO SEATS ARE INOPERATIVE. MAINTENANCE FOUND ELECTRICAL CONNECTOR BETWEEN SEATS 11 AND 12 BROKEN AND REPLACED IT PER ESPM 20-44-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
